Algebraic Geometry

Head:
Daniele Agostini (Email)

Phone:
+49 (0) 341 - 9959 - 680

Fax:
+49 (0) 341 - 9959 - 658

Address:
Inselstr. 22
04103 Leipzig

Publications Daniele Agostini

Journal Articles

Daniele Agostini and Ignacio Barros: Pencils on surfaces with normal crossings and the Kodaira dimension of \(\overline{\mathcal{M}}_{g,n}\)
Journal Open Access

Daniele Agostini: Asymptotic syzygies and higher order embeddings
In: International mathematics research notices, Vol. not yet known, pp. not yet known
Bibtex DOI: 10.1093/imrn/rnaa208 ARXIV: https://arxiv.org/abs/1706.03508
Repository Open Access

Daniele Agostini: On the Prym map for cyclic covers of genus two curves
In: Journal of pure and applied algebra, 224 (2020) 10, 106384
Bibtex DOI: 10.1016/j.jpaa.2020.106384 ARXIV: https://arxiv.org/abs/2001.06264
Repository Open Access

Daniele Agostini ; Carlos Améndola and Kristian Ranestad: Moment identifiability of homoscedastic Gaussian mixtures
In: Foundations of computational mathematics, Vol. not yet known, pp. not yet known
Bibtex DOI: 10.1007/s10208-020-09469-6 ARXIV: https://arxiv.org/abs/1905.05141
Journal Open Access

Daniele Agostini ; Türkü Ozlüm Celik ; Julia Struwe and Bernd Sturmfels: Theta surfaces
In: Vietnam journal of mathematics, Vol. not yet known, pp. not yet known
Bibtex DOI: 10.1007/s10013-020-00443-x ARXIV: https://arxiv.org/abs/2001.11385 LINK: https://math.berkeley.edu/~bernd/theta.pdf
Journal Open Access

Daniele Agostini and Carlos Améndola: Discrete Gaussian distributions via theta functions
In: SIAM journal on applied algebra and geometry, 3 (2019) 1, p. 1-30
Bibtex DOI: 10.1137/18M1164937 ARXIV: https://arxiv.org/abs/1801.02373
Repository Open Access

Daniele Agostini ; Alex Küronya and Victor Lozovanu: Higher syzygies of surfaces with numerically trivial canonical bundle
In: Mathematische Zeitschrift, 293 (2019) 3/4, p. 1071-1084
Bibtex DOI: 10.1007/s00209-018-2220-0 ARXIV: https://arxiv.org/abs/1703.10203
Repository Open Access

Daniele Agostini: A note on homogeneous ideals of abelian surfaces
In: The bulletin of the London Mathematical Society, 49 (2017) 2, p. 220-225
Bibtex DOI: 10.1112/blms.12027 ARXIV: https://arxiv.org/abs/1604.06228
Repository Open Access

Daniele Agostini ; Davide Alberelli ; Francesco Grande and Paolo Lella: The maximum likelihood degree of Fermat hypersurfaces
In: Journal of algebraic statistics, 6 (2015) 2, p. 108-132
Bibtex DOI: 10.18409/jas.v6i2.44 ARXIV: https://arxiv.org/abs/1404.5745
Repository Open Access

Preprints

Daniele Agostini ; Türkü Ozlüm Celik and Demir Eken: Numerical reconstruction of curves from their Jacobians
Repository Open Access

Daniele Agostini ; Claudia Fevola ; Yelena Mandelshtam and Bernd Sturmfels: KP solitons from tropical limits
Repository Open Access

Daniele Agostini ; Ignacio Barros and Kuan-Wen Lai: On the irrationality of moduli spaces of K3 surfaces
Repository Open Access

Daniele Agostini ; Türkü Ozlüm Celik and Bernd Sturmfels: The Dubrovin threefold of an algebraic curve
Repository Open Access

Daniele Agostini and Lynn Chua: On the Schottky problem for genus five Jacobians with a vanishing theta null
(Annali della Scuola Normale Superiore di Pisa, Classe di Scienze)
Bibtex ARXIV: https://arxiv.org/abs/1905.09366
Repository Open Access

Daniele Agostini and Lynn Chua: Computing theta functions with Julia
Repository Open Access

Academic Theses

Daniele Agostini: On syzygies of algebraic varieties with applications to moduli
Dissertation, Humboldt-Universität zu Berlin, 2018
Bibtex DOI: 10.18452/19415
Repository Open Access

Daniele Agostini: Asymptotic syzygies of algebraic varieties
11.05.2021, 05:48